# SDR DXTA2015101906107

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 7,329 hours, 5,729 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE GRABBED & DRAGGED.  ACFT JACKED, CHECKED THAT WHEELS SPIN FREELY WITH NO DRAGGING.  ANTI-SKID DRIVE CAPS REMOVED & CHECKED SERVICEABLE, ANTI-SKID GND TEST PERFORMED & CHECKED SERVICEABLE IAW AMM 32-41-02 & 32-44-00.
